# SDR 98UAL900441

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO A LOUD HUM AND VIBRATION IN THE FORWARD PASSENGER CABIN.  *S/D*  EQUIPMENT COOLING OVERBOARD EXHAUST VALVE FAILED CAUSING VIBRATION DURING CLIMB.  SHOP FOUND DAMPER BROKEN.
